# SDR ASAA2018030623795

- Difficulty date: March 6, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 21,246 hours, 6,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750220
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT SIDE TRANSITION PANEL HAS CORROSION NUMEROUS PLACES BETWEEN BS 727G AND 727I+6.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMOVED AND REPLACED THE SECTION IAW SRM 51-40-02 & DWG 146A7502, REV A.
